MathSciNet Relay Station
MathSciNet bibliographic data
MR1311786 (95k:46035) 46C15 (06C15 11E39)
Solèr, M. P. Characterization of Hilbert spaces by orthomodular spaces. Comm. Algebra 23 (1995), no. 1, 219–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement